Call CriticalTool Send Email
Thirty Day Guarantee

Tablets and Medication

Tablets and Medication

Items 11 to 19 of 19 total

per page
Page:
  1. 1
  2. 2

List  Grid 

Set Descending Direction
  1. Cherry Cough Drops, 100/Box

    Cherry Cough Drops, 100/Box

    • Cherry
    • Temporarily relieve coughs due to minor throat and bronchial irritation
    • Active Ingredient: Menthol 6.1 mg/drop
    Learn More
  2. Cold & Cough Tablets  - No PSE

    Cold & Cough Tablets - No PSE

    • Each packet contains 2 tablets
    • Our pseudoephedrine-free cold and cough tablets offer temporary relief from cough, sore throat, minor aches and pains, headaches, nasal congestion, helps loosen phlegm (mucous) and thin bronchial secretions to make coughs more productive, temporarily reduces fever
    • Active ingredient (in each tablet): Acetaminophen, 325 mg., Dextromethorphan HBr 15 mg., Guaifenesin 200 mg., Phenylephrine HCI 5 mg.
    Learn More
  3. Cold Plus Tablets

    Cold Plus Tablets

    • Each packet contains 2 tablets
    • Our pseudophedrine-free cold plus tablets provide temporary relief of any sinus pain, headache, nasal and sinus congestion, and fever associated with the common cold
    • Active ingredients (in each tablet): Acetaminophen 500 mg., Phenylephrine HCI 5 mg.
    Learn More
  4. Bayer Aspirin

    Bayer Aspirin

    • Each packet contains 2 tablets
    • Bayer aspirin temporarily relieves headache, muscle pain, toothache, menstrual pain, pain and fever of colds, minor pain of arthritis
    • Active ingredient (in each tablet): Aspirin 325 mg.
    Learn More
  5. Back Pain Reliever Tablets

    Back Pain Reliever Tablets

    • Each packet contains 2 tablets
    • Provides temporary relief of minor backache
    • Active ingredients: Magnesium Salicylate 200 mg., Acetaminophen 200 mg
    Learn More
  6. Anti-Diarrhea Tablets

    Anti-Diarrhea Tablets

    • Each packet contains 2 tablets
    • Controls diarrhea within 24 hours
    • Comparable to Kaopectate®
    • Active ingredient: Bismuth Subsalicylate, 262 mg.
    Learn More
  7. Alka Seltzer Tablets

    Alka Seltzer Tablets

    • Each pack contains 2 tablets
    • Active ingredients (in each tablet): Aspirin 325 mg., Citric acid 1000 mg., sodium bicarbonate (heat treated) 1916 mg
    Learn More
  8. Aleve Tablets, 100/Box

    Aleve Tablets, 100/Box

    • Each pack contains 2 tablets
    • Fast acting pain reliever and fever reducer with the strength to stop tough pain including backache, headache, muscle cramps, toothache, menstrual cramps and minor arthritis pain all day long
    • Caplets make this medicine especially easy to swallow.
    • Active ingredient (in each caplet): Naproxen sodium 220 mg.
    Learn More
  9. North 020225 Ammonia Inhalant - 10/Pack

Items 11 to 19 of 19 total

per page
Page:
  1. 1
  2. 2

List  Grid 

Set Descending Direction